# SDR CA140307007

- Difficulty date: March 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 39,472 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Condition: Misinstalled
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A PROBLEM WITH AN ENGINE FUEL FEED MAINTENANCE DISCOVERED THAT THE FEEDER TANK FLAPER VALVES WERE SEALED ON THE BOTTOM WITH PRC.  THIS PREVENTED THEM FROM OPENING AND ALLOWING FUEL TO ENTER THE FEEDER TANK.
